2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 2
Some Fractional Integral Inequalities
Zoubir Dahmani , Louiza Tabharit , Sabrina Taf
Department of Mathematics, Faculty of SNV, University of Mostaganem, Algeria
Emails: zzdahmani@yahoo.fr ,lz.tabharit@yahoo.fr,sabrina481@hotmail.fr
Abstract: In this paper, using the Riemann-Liouville fractional integral, we establish some new fractional integral inequalities of Gruss type.

Keywords: Integral inequalities, Riemann-Liouville fractional integral, Gruss inequality.

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829160th visitor.